# SDR FDEA201309132206

- Difficulty date: September 13, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 81,592 hours, 34,446 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3851011350825
- Part serial: 200588
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LOOP, A LEVEL 2 ON 10 MILE FINAL.  POSSIBLE ENG FIRE.  INSPECTED FAN, REVERSER AND TURBINE COWLS AND PERFORMED GVI OF NR 2  ENGINE.  NO EVIDENCE OF FIRE OR PNUEMATIC DUCT LEAK.  NO EVIDENCE OF DAMAGE TO FIRE LOOPS NOTED.  NO EVIDENCE OF FIRE IN TAIL PIPE AS WELL.  R & R NR 2 ENGINE "A" LOOP IAW AMM 26-11-02-4. OPS CHECKED GOOD IAW AMM 26-11-02-5.
